# SDR RAIA201907270001

- Difficulty date: July 27, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 43,228 hours, 26,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXT SKIN DAMAGED AT AFT LOWER VERTICAL EDGE. BLENDED OUT AFFECTED AREA IAW ETD2019-145-102337.
